# SDR SIMA20140701003

- Difficulty date: July 1, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 32,545 hours, 29,289 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Defective
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMER FLASHLIGHT NOT BEING HELD PROPERLY BY BRACKET CRADLE.  R & R FLASHLIGHT & CRADLE ASSEMBLY IAW AMM 25-61-01.
